MONDAY, Jan. 26, 2015 (HealthDay News) -- Using morphine at home
to treat pain in children after tonsil and/or adenoid removal may
cause life-threatening respiratory problems, according to a new
WEDNESDAY, Jan. 21, 2015 (HealthDay News) -- Lung transplant
recipients who receive lungs from donors who were heavy drinkers
may be much more likely to develop a life-threatening complication,
a new study suggests.
FRIDAY, Jan. 16, 2015 (HealthDay News) -- New types of inhaled
recreational drugs called "poppers" can contain harmful solvents
and propellants that are extremely dangerous, researchers warn.
EBSCO Information Services is fully accredited by URAC. URAC is an independent, nonprofit health care accrediting organization dedicated to promoting health care quality through accreditation, certification and commendation.
This content is reviewed regularly and is updated when new and relevant evidence is made available. This information is neither intended nor implied to be a substitute for professional medical advice. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with questions regarding a medical condition.
To send comments or feedback to our Editorial Team regarding the content please email us at email@example.com. Our Health Library Support team will respond to your email request within 2 business days.